# SDR SWAA990931

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 6554792
- Condition: Damaged
- Location: Aoa Syst
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - DURING AIRCRAFT ROTATION AND UP TO 75 KNOTS AFTER LANDING, STALL WARNING INDICATION, (CONTROL COLUMN VIBRATOR WENT ON).  DISCOVERED CAPTAIN'S AOA SENSOR DAMAGED.  REMOVED AND REPLACED AOA SENSOR PER MM.
